# SDR DALA2017071705571

- Difficulty date: July 15, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 5,341 hours, 677 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF CARD 051-0115 FLIGHT COMPARTMENT HFA CHECK RECEIVED MESS "ESCAPE SLIDE LIGHT EPSU DOOR 4 18WL.  REPLACED DOOR 4L SLIDE.
